AGENDA June 15, 2005 Salem

Wednesday, June 15

8:00 AM Agenda review and briefing session, small hearing room, Public Utility Commission Building, 550 Capitol Street NE, Salem.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

FORMAL MONTHLY MEETING Room 122, Transportation Building 355 Capitol Street NE Salem, Oregon 97301

- 9:30 AM A) Director's Report. Informational. (10 min., Bruce Warner)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM

 C) Public Comments. (Up to 15 min.)

 (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

AGENDA (Continued) June 15, 2005 Salem

Wednesday, June 15 (Continued)

10:05 AM	D)	Presentation on the Highway Division Performance Management System and Quarterly Project Performance Report. Provide additional information on ODOT's Quality Assurance Program. Informational. (45 min., Doug Tindall, Cathy Nelson and Alan Arceneaux)
10:50 AM	E)	Presentation on ODOT's Intelligent Transportation System Program. Informational. (40 min., Galen McGill)
11:30 AM	F)	OTIA III Bridges monthly status report. Informational. (5 min., Doug Tindall)
11:35 AM	G)	Approve funding options for Curry County Public Transit. Approval. (15 min., Martin Loring)
11:50 AM	H)	Confirm the next two Commission meeting dates. Confirmation. (3 min., Bruce Warner) • Wednesday, July 20, 2005, in Portland. • Potential agenda items may include: ○ Workshop on public-private partnership pre-development agreements and related topics ○ Mass transit vehicle replacement project selection • Tuesday, August 16 and Wednesday, August 17, 2005, in La Grande.
11:53 AM	l)	Consider approving items on the Consent Calendar. (See following page). Approval. (3 min., Bruce Warner)
11:56 AM	J)	Public comments continued.
12:11 PM	ADJO	URN Lunch with ODOT Staff in Room 135.

AGENDA (Continued)
June 15, 2005
Salem

Wednesday, June 15 (Continued)

CONSENT CALENDAR

- 1. Approve the minutes of the May 18, 2005, Commission meeting in Salem.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule (OAR) actions:

	a.	Amendment of OAR 734-020-0220 relating to yield to bus signs.
b. Temporary amendment of OAR 735-062-0030, 010		Temporary amendment of OAR 735-062-0030, 0105, 0110, 0115, 0120, 0135 and 735-
		070-0010 relating to replacement licenses, driver permits and identification cards.

- 4. Request the reappointment of Betsy Belshaw, Rick Pignone, Beth Royce, and Mark Schumacher to the Winter Recreation Advisory Committee. The appointments will be for four-year terms, expiring in June 2009. All four are active Winter Recreation Advisory Committee members and are willing to serve for an additional term.
- 5. Request approval to amend the 2004-2007 Statewide Transportation Improvement Program (STIP) to cancel the Region 1 Traffic Loop Repair (Unit 14) project in the amount of \$886,000.
- 6. Request approval to amend the 2004-2007 STIP for an increase in project authorization of \$1,955,829 for the I-105 Willamette River-Pacific Highway (Eugene), interstate maintenance project.
- 7. Request approval to appear before the House and Senate Special Budget Committees to apply, receive and expend a \$1,250,000 federal grant offered by the U.S. Department of Transportation, Federal Highway Administration for the OTIA III Highway Bridge Program for fiscal year 2006.
- 8. Request approval to use half of one percent of Surface Transportation Program (STP) and Highway Bridge Replacement and Rehabilitation Program (HBRR) funds for construction workforce recruitment and training. The projected amount is \$630,000 per year. We are requesting to use \$1,266,000 for workforce development for the 2005-2007 biennium.

AGENDA (Continued)
June 15, 2005
Salem

Wednesday, June 15 (Continued)

CONSENT CALENDAR (Continued)

- 9. Request approval to amend the 2004-2007 STIP and update the 2006-2009 draft STIP to accomplish the following:
 - Cancel Airport Road to Dooley Bridge (Seaside) project from the 2004-2007 STIP and remove from the draft 2006-2009 STIP in the amount of \$32,380,000.
 - Redistribute OTIA and STIP funding assigned to the Seaside project to other projects in Region 2. The total amount of this request is \$32,000,000.
- 10. Request approval to appear in front of the House Budget Committee and the Senate Budget Committee to request an increase in the Highway Division Bridge expenditure limitation totaling \$35 million for the 2003 2005 biennium. The increase in expenditures is due to the increased projected payout of Oregon Transportation Investment Act (OTIA) projects.